American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(46.10) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 55 found      Go to page: 1 2

[1] John B. Conway. The compact operators are not complemented in $\mathcal{B}(\mathcal{H})$ . Proc. Amer. Math. Soc. 32 (1972) 549-550. MR 0288559.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] John M. Hosack. Semicontinuity of nullity or deficiency implies normability of the space . Proc. Amer. Math. Soc. 30 (1971) 321-323. MR 0290078.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] H. Elton Lacey. A note concerning $A\sp{\ast} =L\sb{1}\,(\mu )$ . Proc. Amer. Math. Soc. 29 (1971) 525-528. MR 0278040.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] William A. Veech. Short proof of Sobczyk's theorem . Proc. Amer. Math. Soc. 28 (1971) 627-628. MR 0275122.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Emeric Deutsch. On vectorial norms and pseudonorms . Proc. Amer. Math. Soc. 28 (1971) 18-24. MR 0271702.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] D. J. H. Garling. Some remarks on injective envelopes . Proc. Amer. Math. Soc. 27 (1971) 503-505. MR 0276730.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] William B. Johnson. No infinite dimensional $P$ space admits a Markuschevich basis . Proc. Amer. Math. Soc. 26 (1970) 467-468. MR 0265916.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] J. D. Stein. Several theorems on boundedness and equicontinuity . Proc. Amer. Math. Soc. 26 (1970) 415-419. MR 0270124.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] M. Zippin. Existence of universal members in certain families of bases of Banach spaces . Proc. Amer. Math. Soc. 26 (1970) 294-300. MR 0264380.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Ellen Torrance. Strictly convex spaces via semi-inner-product space orthogonality . Proc. Amer. Math. Soc. 26 (1970) 108-110. MR 0261328.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] J. R. Holub. Bases of type $P$ and reflexivity of Banach spaces . Proc. Amer. Math. Soc. 25 (1970) 357-362. MR 0259567.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] J. M. Baker. Weak sequential completeness in spaces of operators . Proc. Amer. Math. Soc. 25 (1970) 193-198. MR 0257707.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Russell G. Bilyeu. Metric definition of the linear structure . Proc. Amer. Math. Soc. 25 (1970) 205-206. MR 0259562.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] M. Zippin. On some subspaces of Banach spaces whose duals are $L\sb{1}$\ spaces . Proc. Amer. Math. Soc. 23 (1969) 378-385. MR 0246094.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] J. R. Holub. Some problems concerning bases in Banach spaces . Proc. Amer. Math. Soc. 23 (1969) 521-525. MR 0250029.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] Emile Boyd Roth. Quasi-reflexivity and dual norms . Proc. Amer. Math. Soc. 23 (1969) 164-166. MR 0253020.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] Guillermo Restrepo. An infinite dimensional version of a theorem of Bernstein . Proc. Amer. Math. Soc. 23 (1969) 193-198. MR 0246092.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] John Rainwater. Local uniform convexity of Day's norm on $c\sb{0}(\Gamma )$ . Proc. Amer. Math. Soc. 22 (1969) 335-339. MR 0243325.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] William J. Davis. Basis preserving maps . Proc. Amer. Math. Soc. 22 (1969) 34-36. MR 0243320.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] L. Tzafriri. Reflexivity of cyclic Banach spaces . Proc. Amer. Math. Soc. 22 (1969) 61-68. MR 0244744.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] Kenneth Pothoven. Projective and injective objects in the category of Banach spaces . Proc. Amer. Math. Soc. 22 (1969) 437-438. MR 0241955.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] W. J. Stiles. On inversions in normed linear spaces . Proc. Amer. Math. Soc. 20 (1969) 505-508. MR 0235409.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[23] H. Elton Lacey and Peter D. Morris. On universal spaces of the type $C(X)$ . Proc. Amer. Math. Soc. 19 (1968) 350-353. MR 0223860.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[24] J. R. Retherford. A semishrinking basis which is not shrinking . Proc. Amer. Math. Soc. 19 (1968) 766. MR 0225144.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[25] Kung-wei Yang. Completion of normed linear spaces . Proc. Amer. Math. Soc. 19 (1968) 801-806. MR 0226372.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[26] W. J. Stiles. A remark on the intersection of shells . Proc. Amer. Math. Soc. 19 (1968) 831-833. MR 0228994.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[27] Robert Welland. Bernstein's theorem for Banach spaces . Proc. Amer. Math. Soc. 19 (1968) 789-792. MR 0226371.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[28] David W. Walkup and Roger J.-B. Wets. Continuity of some convex-cone-valued mappings . Proc. Amer. Math. Soc. 18 (1967) 229-235. MR 0209806.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[29] James P. Williams. A ``metric'' characterization of reflexivity . Proc. Amer. Math. Soc. 18 (1967) 163-165. MR 0205044.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[30] Kung-wei Yang. A note on reflexive Banach spaces . Proc. Amer. Math. Soc. 18 (1967) 859-861. MR 0215061.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 30 of 55 found      Go to page: 1 2